# SDR ASAA2019041749011

- Difficulty date: April 4, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55032
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT FLOOR WET AREA AT STA 312 HAS EVIDENCE OF CORR. GROUNDED - YES. REPAIRED FLOOR BEAM IAW 737 800 SRM 53 10 51 2R 15 W 1" O .125" R .099" L 2" D .026".
